# SDR AC2A201309170001

- Difficulty date: September 16, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N639MM
- Make and model: Agusta AW139
- Aircraft serial: 41216
- Aircraft time: 3,467 hours
- Engine: Pwc PT6C67C
- Engine time: 4,998 hours
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Sensor
- Condition: Damaged
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE TORQUE MISCOMPARE CAS MESSAGE ILLUMINATED DURING GROUND RUN.  FOUND TORQUE SENSORS DAMAGED FROM CONTACT WITH ROTATING COMPONENT.
